# SDR RAIA00607012

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 19,147 hours, 17,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5563 - STL - CREW REPORTED ODOR OF BURNING RUBBER INFLIGHT.  MAINTENANCE INSPECTED UNDER THE COCKPIT FLOOR, THE RIGHTHAND RELAY SUPPORT PANEL, FORWARD AVIONICS BAY AND SURROUNDING AREAS WITH NO DEFECTS NOTED.
